SILVER SPRING, Md., June 16 The Food and Drug Administration (FDA) is warning of the potential risk of overdosing infants with liquid vitamin D.
To view the multimedia assets associated with this release, please click http://www.prnewswire.com/news-releases/fda-consumer-health-information---infant-overdose-risk-with-liquid-vitamin-d-96405914.html
Some liquid vitamin D supplement products come with droppers that could allow parents and caregivers to accidentally give harmful amounts of the vitamin to an infant. These droppers can hold a greater amount of liquid vitamin D than an infant should receive.
Get more information, including FDA's recommendations for giving safe doses of vitamin D to infants, at http://www.fda.gov/ForConsumers/ConsumerUpdates/ucm214343.htm
Sign up for e-mail notices of new FDA Consumer Updates at: https://service.govdelivery.com/service/subscribe.html?code=USFDA_9.
View the FDA Consumer Update RSS feed at: http://www.fda.gov/AboutFDA/ContactFDA/StayInformed/RSSFeeds/Consumers/rss.xml
FDA Consumer Updates may be posted and published elsewhere without permission. Please credit "FDA Consumer Health Information (www.fda.gov/consumer)" as the source. FDA values feedback on its consumer health information. Send questions, comments, or story ideas to: email@example.com.
Fortify Your Knowledge About Vitamins
Giving Medication to Children
Media Contact: Jason Brodsky, 301-796-8234; firstname.lastname@example.org
SOURCE U.S. Food and Drug Administration